Journal of Integral Equations and Applications

Boundedness in Nonlinear Functional Differential Equations with Applications to Volterra Integrodifferential Equations

Youssef N. Raffoul

Full-text: Open access

Article information

J. Integral Equations Applications, Volume 16, Number 4 (2004), 375-388.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C11: Growth, boundedness 34C35 34K15

Nonlinear differential system boundedness uniform boundedness Lyapunov functionals Volterra integrodifferential equations


Raffoul, Youssef N. Boundedness in Nonlinear Functional Differential Equations with Applications to Volterra Integrodifferential Equations. J. Integral Equations Applications 16 (2004), no. 4, 375--388. doi:10.1216/jiea/1181075297.

Export citation


  • A. Burton, H. Quichang and W.E. Mahfoud, Liapunov functionals of convolution type, J. Math. Anal. Appl. 106 (1985), 249-272.
  • T. Burton, Volterra integral and differential equations, Academic Press, New York, 1983.
  • D. Caraballo, On the decay rate of solutions of non-autonomous differential systems, Electron. J. Differential Equations 2001 (2001), 1-17.
  • D. Cheban, Uniform exponential stability of linear periodic systems in a Banach space, Electron. J. Differential Equations 2001 (2001), 1-12.
  • D. Driver, Ordinary and delay differential equations, Springer Publ., New York, 1977.
  • J.K. Hale, Theory of functional differential equations, Springer-Verlag, Berlin, 1977.
  • S. Kato, Existence, uniqueness and continuous dependence of solutions of delay-differential equations with infinite delay in a Banach space, J. Math. Anal. Appl. 195 (1995).
  • V. Lakshmikantham, S. Leela and A. Martynyuk, Stability analysis of nonlinear systems, Marcel Dekker, New York, 1989.
  • N. Linh and V. Phat, Exponential stability of nonlinear time-varying differential equations and applications, Electron. J. Differential Equations 2001 (2001), 1-13.
  • Y. Raffoul, Boundedness in nonlinear differential equations, Nonlinear Stud. 10 (2003), 343-350.
  • J. Vanualailai, Some stability and boundedness criteria for a class of Volterra integro-differential systems, Electron. J. Qual. Theory Differential Equations 12 (2002), 1-20.
  • T. Yoshizawa, Stability theory by Lyapunov second method, The Math. Soc. Japan, Tokyo, 1966.